# SDR F3LA2013051700856

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 39,832 hours, 19,313 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Part time: 39,832 hours, 19,313 cycles
- Component: Elevator, Airbus
- Component part number: D5580001004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED THERMOGRAPHIC INSPECTION OF LT ELEVATOR.  SIX AREAS IN UPPER SKIN INDICATING WATER INGRESS, THREE AREAS ON LOWER SKIN.  REPAIRED IAW SRM 55-20-00, PB201.
